# SDR UALA2011080103986

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,366 hours, 9,627 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 446
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV EICAS MSG ON DESCENT.  QRH PROCEDURE-CHECKLIST ACCOMPLISHED.  LT ENGINE BLEED SWITCH OFF.  REPLACED HPSOV ON NR 1 ENGINE RAN ENGINE, OP CHECKED GOOD.
